# SDR FDEA200911254153

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CRACKED AT STA 1400-1422, RBL 16.10 TO 1900. CRACKED INTERCOSTAL BETWEEN STA 1400 AND STA 1422 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
